Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15859

New Dolichopodidae from the Hawaiian Islands (Diptera)

File SizeFormat 
PHES08_307-357.pdf2.94 MBAdobe PDFView/Open

Item Summary

Title: New Dolichopodidae from the Hawaiian Islands (Diptera)
Authors: Van Duzee, M.C.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1933
Publisher: Hawaiian Entomological Society
Citation: Van Duzee, MC. 1933. New Dolichopodidae from the Hawaiian Islands (Diptera). Proc Hawaiian Entomol Soc 08(02): 307-357.
Pages/Duration: 50 pages
URI/DOI: http://hdl.handle.net/10125/15859
ISSN: 0073-134X
Appears in Collections:Volume 08, No. 2 – 1932 : Hawaiian Entomological Society



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.